HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On the maximum value of ground states for the scalar field equation with double power nonlinearity

Files in This Item:
pre937.pdf95.42 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84085

Title: On the maximum value of ground states for the scalar field equation with double power nonlinearity
Authors: Kawano, Shinji Browse this author
Issue Date: 12-Feb-2009
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 937
Start Page: 1
End Page: 8
Abstract: We evaluate the maximum value of the unique positive solution to < u + f(u) = 0 in Rn, im x|→∞ (x) = 0, here (u) = ¡ωu + up ¡ uq, ω > 0, q > p > 1. t is known that a positive solution to this problem exists if and only if (u) := u f(s)ds > 0 for some u > 0. Moreover, Ouyang and Shi in 1998 ound that the solution is unique. In the present paper we investigate the aximum value of the solution. The key idea is to examine the function efined from the nonlinearity, which arises from the well-known Pohozaev dentity.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69745
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University